# SDR SWAA2016040150526

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 77,242 hours, 65,116 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 654485113
- Part serial: 7105
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER OTBD LEAKED.  R & R NR 4 GND SPOILER IAW AMM.
